Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures.

Título inglés Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures.
Título español Espacios de Lipschitz y operadores de Calderón-Zygmund asociados a medidas no duplicantes.
Autor/es García-Cuerva, José ; Gatto, A. Eduardo
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España;Dep. Math. DePaul Univ., Chicago (Illinois), Estados Unidos
Revista 0214-1493
Publicación 2005, 49(2): 285-296, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the setting of a metric measure space (X, d, μ) with an n-dimensional Radon measure μ, we give a necessary and sufficient condition for the boundedness of Calderón-Zygmund operators associated to the measure μ on Lipschitz spaces on the support of μ. Also, for the Euclidean space Rd with an arbitrary Radon measure μ, we give several characterizations of Lipschitz spaces on the support of μ, Lip(α,μ), in terms of mean oscillations involving μ. This allows us to view the "regular" BMO space of X. Tolsa as a limit case for α → 0 of the spaces Lip(α,μ).
Clasificación UNESCO 120213
Palabras clave español Integrales singulares ; Operadores de Calderón-Zygmund ; Espacio de Lipschitz ; Medida de Radon ; Funciones de oscilación media acotada
Icono pdf Acceso al artículo completo